# SDR SWAA2013011711540

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 20,640 hours, 9,196 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: 7940783
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET POSITION SIGN LIGHT LENS (GREEN) IS CRACKED 80-001.  REMOVED AND INSTALLED SERVICEABLE RIGHT WINGLET POSITION LIGHT LENS IAW B737 AMM 57-21-22.
